# SDR UPS06446966

- Difficulty date: May 6, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Attach Angle
- Part number: 65B930662
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON NAC STA 221.9 REAR ENG MOUNT B/H LOWER OF MID SPAR WEB LHS I/B AREA T-ANGLE CRACKED.  CRACK LENGTH .5 INCH.  NR 4 PYLON NAC STA 221.9 REAR ENG MOUNT B/H LOWER OF MID SPAR WEB ATTACH T-ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-10-02.
